The Annals of Probability

Regularity of quasi-stationary measures for simple exlusion in dimension d≥5

Amine Asselah and Pablo A. Ferrari

Full-text: Open access

Abstract

We consider the symmetric simple exclusion process on $\ZZ^d$, for $d\geq 5$, and study the regularity of the quasi-stationary measures of the dynamics conditioned on not occupying the origin. For each $\rho\in ]0,1[$, we establish uniqueness of the density of quasi-stationary measures in $L^2(d\nur)$, where $\nur$ is the stationary measure of density $\rho$. This, in turn, permits us to obtain sharp estimates for $P_{\nur}(\tau>t)$, where $\tau$ is the first time the origin is occupied.

Article information

Source
Ann. Probab., Volume 30, Number 4 (2002), 1913-1932.

Dates
First available in Project Euclid: 10 December 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1039548376

Digital Object Identifier
doi:10.1214/aop/1039548376

Mathematical Reviews number (MathSciNet)
MR1944010

Zentralblatt MATH identifier
1014.60089

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82C22: Interacting particle systems [See also 60K35] 60J25: Continuous-time Markov processes on general state spaces

Keywords
Quasi-stationary measures exchange processes hitting time Yaglom limit

Citation

Asselah, Amine; Ferrari, Pablo A. Regularity of quasi-stationary measures for simple exlusion in dimension d ≥5. Ann. Probab. 30 (2002), no. 4, 1913--1932. doi:10.1214/aop/1039548376. https://projecteuclid.org/euclid.aop/1039548376


Export citation

References

  • [1] ANDJEL, E. (1988). A correlation inequality for the sy mmetric exclusion process. Ann. Probab. 16 717-721.
  • [2] ARRATIA, R. (1983). The motion of a tagged particle in the simple sy mmetric exclusion sy stem on Z. Ann. Probab. 11 362-373.
  • [3] ARRATIA, R. (1985). Sy mmetric exclusion processes: a comparison inequality and a large deviation result. Ann. Probab. 13 53-61.
  • [4] ASSELAH, A. and DAI PRA, P. (2001). Quasi-stationary measures for conservative dy namics in the infinite lattice. Ann. Probab. 29 1733-1754.
  • [5] DURRETT, R. (1991). Probability: Theory and Examples. Wadsworth and Brooks/Cole, Pacific Grove, CA.
  • [6] FERRARI, P. A., KESTEN, H. and MARTÍNEZ, S. (1996). R-positivity, quasi-stationary distributions and ratio limit theorems for a class of probabilistic automata. Ann. Appl. Probab. 6 577-616.
  • [7] HARRIS, T. E. (1978). Additive set valued Markov processes and graphical methods. Ann. Probab. 6 355-378.
  • [8] LANDIM, C. (1992). Occupation time large deviations for the sy mmetric simple exclusion process. Ann. Probab. 20 206-231.
  • [9] LAWLER, G. (1991). Intersections of Random Walks. Birkhäuser, Boston.
  • [10] LIGGETT, T. M. (1985). Interacting Particle Sy stems. Springer, New York.
  • [11] LIGGETT, T. M. (1999). Stochastic Interacting Sy stems. Springer, New York.
  • [12] SENETA, E. and VERE-JONES, D. (1966). On quasi-stationary distributions in discrete-time Markov chains with a denumerable infinity of states. J. Appl. Probab. 3 403-434.
  • [13] VARADHAN, S. R. S. (1994). Regularity of self-diffusion coefficient. In The Dy nkin Festschrift: Markov Processes and Their Applications (M. I. Friedlin, ed.) 387-397. Birkhäuser, Boston.
  • [14] YAGLOM, A. M. (1947). Certain limit theorems of the theory of branching stochastic processes. Dokl. Akad. Nauk SSSR (N.S.) 56 797-798.